# SDR CALA2022062701584

- Difficulty date: June 27, 2022
- Submitted: June 27, 2022
- Operation: Air carrier
- Aircraft: N37252
- Make and model: Boeing 737824
- Aircraft serial: 30583
- Aircraft time: 67,915 hours, 24,889 cycles
- System (JASC): 5700 · Wing Structure
- Part: Shear Tie
- Part number: NA
- Condition: Cracked
- Location: Sta 540/ Rbl 15.
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

SHEAR FITTING AT STATION 540 AND RBL 15.04 IS CRACKED. SUPPORT TASK NSA EMX N/R 00184. REMOVED AND REPLACED CRACKED SHEAR FITTING AT STATION 540 AND INSPECTION U301243, 06/23/2022.INSPECTED BY V910736. ACCOMPLISHED CIR C/W. SSFR REPORT, FORM 46-0024, ENTERED BY UAL PERFORMED INSPECTION
